# SDR DALA2019061803631

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 63,144 hours, 23,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR GIRT BAR UNATTACHED IN FLIGHT ON RIGHT SIDE ONLY. SLIDE LIGHT EXTINGUISHED WITH DOOR IN ARMED POSITION. REMOVED OBSTRUCTION AND ADJUSTED GIRT BAR PER B757 AMM 25-66. ALL OPS SATIS AT DOOR 4R.
